Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rheumatic Arthritis and its treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Ive had Rheum Arthritis for 40 yrs. Im 48 years ols. I have been on steroids for 30 yrs. along with about 20 other meds over the last several years. A couple of eeks ago, I had 4 teeth crack and split, itching of the skin and feels like tiny bugs crawling on me, EXTREME NERVEOUS to the point my XXXXXXXX shake and my heart beats fast and strong, feels like it is going to beat out of my chest. I have stopped taking all meds except 20 mg of prednisone and 200mg celebrex a day. What could be causing all of this?
Doctor :   Hi,
Doctor :   Dr xxx here
Doctor :   please give me some time read your post
Doctor :   When did you stop other medicines ?
User :   about a week ago, but there has been no change
Doctor :   Ok, Is the prednisolone dosing regular ?
User :   yes, 20 mg per day, because 6 months ago Arthritis stopped responding to Remicade and now they have me on Retuxxin IV 1 every 6 months
User :   It has been about 5 months since last IV Retuxin, Ive only had 1 total
Doctor :   Ok, the drugs you are on now are least likely to cause the problems you have now
Doctor :   i would consider you are experiencing the side effects of the drugs you were before
User :   It feels like something is attacing my nerveous system?
Doctor :   hence i would suggest you to wait for some more time since you have stopped the other drugs
Doctor :   i can assure you that the problems are not due to either PRED or CELEBREX
Doctor :   any worsening of the problem could not be expected
User :   You don't think anything is wrong with my nerveous system?
Doctor :   No, but it seems temporary minor distortion of nervous system
Doctor :   rather than any serious problem in the nerves sys
User :   Thank You Dr XXX I greatly appreciate it
Doctor :   Taking Multivitamin supplements would help you to get rid of the problems you having
Doctor :   thanks for consulting
User :   Thank You I thought abt taking Garlic to help
Doctor :   kindly provide your feedback
Doctor :   yes,
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor